Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Been on The pill levest, noticed mood swings, nausea, dizziness, weakness, paranoia. Why?

Hi, I have been on The pill (levest) for about a month now and have noticed a lot of changes and I m not sure if it s because of the pill. I keep having extreme mood swings and snapping at my family, I have a few headaches and the other day it was one of the non pill days I felt really dizzy and nauseous and weak. My energy is really low all the time to the point where I can just lay in bed for hours or even on my floor cause I just can t be bothers with anything. And in the past 2 weeks I have felt extremely depressed to the point where I randomly cry at things and get really upset and unhappy with my life even though i don t have any huge problems? I also get really paranoid and look too much into what people are saying to me. Is this due to the pill and should I switch /come off it? Thanks!
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  528
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Your psychological symptoms could be related to the pill you are taking, still, you need an evaluation by a neurologist and a psychiatrist. this is because you could be having a depression, for which an underlying cause is not necessary.

In addition, you could be having a migraine.

you would improve with medications, so, there is no need to worry at present.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Answered: Fri, 15 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor